There's lots of mood things that Sub can cause..including agitation and mood swings. They usually level out after the dose is leveled and accurate for the individual. You can get a high in certain circumstances. If you were taking less than 30mg of Methadone, 50mg of Oxycodone, or 70-80mg of Hydrocodone a day, AND your Sub dose is over 4mg or so...then you will feel a high. Also, there is a upper limit where Suboxone reverts back to an agonist type opiate just like everything else. At those dosages, a high is possible.
i'm just trying to get an understanding of all this. my boyfriend has been on subs for 6 months...he was doing great in the beginning 2-3 months...i thought they were like a "miracle drug". i know 100% that hes not using...but his moods are unpredictable as if he were. hes up and down...hes awake all night and sleeps all day. he used to be very affectionate...even while using and now hes cold and withdrawn. there are days when he screams and yells and days when hes crying hysterically. he has tried to talk to his dr about it and the dr's answer is to go to more meetings. i feel like its all bs for these drs to make $$.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.